MAUDE Adverse Event Report: CMR Surgical Limited Versius Surgical System; Versius Camera Head

CMR Surgical Limited Versius Surgical System; Versius Camera Head
Catalog Number 90911
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
Versius Surgical System
Common Device Name
Versius Camera Head
Manufacturer (Section D)
CMR Surgical Limited
1 evolution business park
milton road
cambridge, CB24 9NG
UK  CB24 9NG
Manufacturer (Section G)
CMR Surgical Limited
207 lancaster way
ely, CB6 3 NX
UK   CB6 3NX
Manufacturer Contact
agnieszka nowacka-perrin
1 evolution business park
milton road
cambridge, CB24 -9NG
UK   CB24 9NG
MDR Report Key50274491
Report Number3015488559-2026-00171
Device Sequence Number10578487
Product Code SCV
UDI-Device Identifier05060548210748
UDI-Public(01)05060548210748
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown